Skip to main content
Motrin products

MOTRIN® — #1 pediatrician-recommended brand of ibuprofen1

Recommend relief that’s available in kid-friendly flavors. Plus, nothing works faster or longer on high fever.2*

Dosing for infants and children


Guide proper dosing for MOTRIN® pediatric products with pediatric dosing charts from Johnson & Johnson Pediatrics.

Remind parents and caregivers to always read and follow the product label.

Infants’ MOTRIN® Concentrated Drops Dosage

DOSE: Every 6 to 8 hours as needed. DO NOT GIVE MORE THAN 4 DOSES IN 24 HOURS. If possible, use weight to dose; otherwise, use age.

Concentrated ibuprofen drop infant dosage

Active ingredient: Ibuprofen 50 mg (NSAID)* in each 1.25 mL

*Nonsteroidal anti-inflammatory drug

Weight & Age

Dose

12-17 lbs

6-11 months

1.25mL

1.25 ml syringe

18-23 lbs

12-23 months

1.875 mL

1.875 ml syringe

 
 

Available in:berry iconBerrydye-free iconDye-Free Cherry

Children’s MOTRIN® Oral Suspension Dosage

DOSE: Every 6 to 8 hours as needed. DO NOT GIVE MORE THAN 4 DOSES IN 24 HOURS. If possible, use weight to dose; otherwise, use age.

Children's motrin dosage

Active ingredient: Ibuprofen 100 mg (NSAID)* in each 5 mL

*Nonsteroidal anti-inflammatory drug

Weight & Age

Dose

24-35 lbs

2-3 years

5 mL

5 ml icon

36-47 lbs

4-5 years

7.5 mL

7.5 ml icon

48-59 lbs

6-8 years

10 mL

10 ml icon

60-71 lbs

9-10 years

12.5 mL

12.5 ml icon

72-95 lbs

11 years

15 mL

15 ml icon

Available in:grape iconGrape bubblegum iconBubble Gumberry iconBerrydye-free iconDye-Free Cherry

 

Infants’ MOTRIN® Concentrated Drops Dosage

DOSE: Every 6 to 8 hours as needed. DO NOT GIVE MORE THAN 4 DOSES IN 24 HOURS.If possible, use weight to dose; otherwise, use age.

Concentrated ibuprofen drop infant dosage

Active ingredient: Ibuprofen 50 mg (NSAID)* in each 1.25 mL

*Nonsteroidal anti-inflammatory drug

6-11 lbs

0-3 months

1.25mL

1.2 ml syringe

18-23 lbs

12-23 months

1.875 mL

1.875 ml syringe

Available in:berry iconBerrydye-free iconDye-Free Cherry

 

Children’s MOTRIN® Oral Suspension Dosage

DOSE: Every 4 hours as needed. DO NOT GIVE MORE THAN 5 DOSES IN 24 HOURS. If possible, use weight to dose; otherwise, use age.

Children's motrin dosage

Active ingredient: Ibuprofen 100 mg (NSAID)* in each 5 mL

*Nonsteroidal anti-inflammatory drug

24-35 lbs

2-3 years

5 mL

5 ml cup

36-47 lbs

4-5 years

7.5 mL

7.5 ml cup

48-59 lbs

6-8 years

10 mL

10 ml cup

60-71 lbs

9-10 years

12,5 mL

12.5 ml cup

72-95 lbs

11 years

15 mL

15 ml cup

Available in:grape iconGrapebubblegum iconBubble Gumberry iconBerrydye-free iconDye-Free Cherry

IMPORTANT INSTRUCTIONS FOR PROPER USE

  • Always read and follow the label on all MOTRIN® products.
  • Do NOT give more than 4 doses in 24 hours.
  • Repeat dose every 6-8 hours as needed.
  • Use only the dosing device (syringe or dosing cup) that came with the product. Do not use any other dosing device.

IMPORTANT INSTRUCTIONS FOR PROPER USE

  • Always read and follow the label on all MOTRIN® products.
  • Repeat dose every 6-8 hours as needed.
  • Do NOT give more than 4 doses in 24 hours.
  • Do NOT use with any other product containing acetaminophen.
  • Use only the dosing device (syringe or dosing cup) that came with the product. Do not use any other dosing device.

 

Want to download this chart for your practice?


MOTRIN® products keep up with kids



 

Want to explore pain and fever products for little patients?


Resources for pain and fever

Share these resources with parents to help prevent, identify, and treat pain & fever in kids.


 

Children's tylenol products

A legacy of safety & efficacy when used as directed

Pediatric BundleBox J&J

Discover what’s inside